# SDR R61A202002220224

- Difficulty date: February 2, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N232JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 30,921 hours, 19,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17086181005
- Condition: Corroded
- Location: Frames 88-91
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION AFT WET AREA R/H AFT PANEL SUPPORT BETWEEN FR88 AND FR91 IN 4 LOCATIONS AS MARKED. REMOVED AND REPLACED AFT WET AREA R/
H AFT PANEL SUPPORT BETWEEN FR88 AND FR91 PER SRM 51-40-08. TREATED, PRIMED AND TOP COATED AREA PER SRM 51-23-04, 51-23-05, 51-23-06. A/C REMAINS IN CHECK.
